Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 360, Number 9
HTML articles powered by AMS MathViewer

The twistor sections on the Wolf spaces
Yasuyuki Nagatomo PDF
Trans. Amer. Math. Soc. 360 (2008), 4497-4517
Finiteness of Hilbert functions and bounds for Castelnuovo-Mumford regularity of initial ideals
Lê Tuân Hoa PDF
Trans. Amer. Math. Soc. 360 (2008), 4519-4540
How often are two permutations comparable?
Adam Hammett and Boris Pittel PDF
Trans. Amer. Math. Soc. 360 (2008), 4541-4568
Stable real algebraic vector bundles over a Klein bottle
Usha N. Bhosle and Indranil Biswas PDF
Trans. Amer. Math. Soc. 360 (2008), 4569-4595
Twisted Alexander norms give lower bounds on the Thurston norm
Stefan Friedl and Taehee Kim PDF
Trans. Amer. Math. Soc. 360 (2008), 4597-4618
Low regularity global well-posedness for the Zakharov and Klein-Gordon-Schrödinger systems
James Colliander, Justin Holmer and Nikolaos Tzirakis PDF
Trans. Amer. Math. Soc. 360 (2008), 4619-4638
Exponential separation and principal Floquet bundles for linear parabolic equations on general bounded domains: Nondivergence case
Juraj Húska PDF
Trans. Amer. Math. Soc. 360 (2008), 4639-4679
A Feynman-Kac-type formula for the deterministic and stochastic wave equations and other p.d.e.’s
Robert C. Dalang, Carl Mueller and Roger Tribe PDF
Trans. Amer. Math. Soc. 360 (2008), 4681-4703
Abelian strict approximation in $AW^*$-algebras and Weyl-von Neumann type theorems
Claudio D’Antoni and László Zsidó PDF
Trans. Amer. Math. Soc. 360 (2008), 4705-4738
Chiral equivariant cohomology II
Bong H. Lian, Andrew R. Linshaw and Bailin Song PDF
Trans. Amer. Math. Soc. 360 (2008), 4739-4776
Stability of statistical properties in two-dimensional piecewise hyperbolic maps
Mark F. Demers and Carlangelo Liverani PDF
Trans. Amer. Math. Soc. 360 (2008), 4777-4814
On crossed homomorphisms on symplectic mapping class groups
Ryoji Kasagawa PDF
Trans. Amer. Math. Soc. 360 (2008), 4815-4839
A Hilbert bundle characterization of Hilbert C*-modules
George A. Elliott and Katsunori Kawamura PDF
Trans. Amer. Math. Soc. 360 (2008), 4841-4862
Equidistribution and integral points for Drinfeld modules
D. Ghioca and T. J. Tucker PDF
Trans. Amer. Math. Soc. 360 (2008), 4863-4887
Comparison theorems for o-minimal singular (co)homology
Mário J. Edmundo and Arthur Woerheide PDF
Trans. Amer. Math. Soc. 360 (2008), 4889-4912
Torsion in coinvariants of certain Cantor minimal $\mathbb {Z}^2$-systems
Hiroki Matui PDF
Trans. Amer. Math. Soc. 360 (2008), 4913-4928
The $\Gamma$-limit and the related gradient flow for singular perturbation functionals of Perona-Malik type
G. Bellettini and G. Fusco PDF
Trans. Amer. Math. Soc. 360 (2008), 4929-4987
Maximal multilinear operators
Ciprian Demeter, Terence Tao and Christoph Thiele PDF
Trans. Amer. Math. Soc. 360 (2008), 4989-5042
Generalized Artin and Brauer induction for compact Lie groups
Halvard Fausk PDF
Trans. Amer. Math. Soc. 360 (2008), 5043-5066